# SDR MASA200500177

- Difficulty date: March 3, 2005
- Submitted: March 28, 2005
- Operation: Air carrier
- Aircraft: N850MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145568
- Aircraft time: 7,322 hours, 6,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Part time: 7,322 hours, 6,749 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN C-CHECK, BUTT STRAP AT BL 0 FROM FRAME 14-17 IS CORRODED.  PART HAS BEEN REPAIRED IAW SRM 53-21-10.
